Correct models in problems of recognition with random information
Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 793-795
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_4_a4,
author = {L. I. Lipkin},
title = {Correct models in problems of recognition with random information},
journal = {Doklady Akademii Nauk},
pages = {793--795},
year = {1986},
volume = {289},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a4/}
}
L. I. Lipkin. Correct models in problems of recognition with random information. Doklady Akademii Nauk, Tome 289 (1986) no. 4, pp. 793-795. http://geodesic.mathdoc.fr/item/DAN_1986_289_4_a4/